# SDR ASOA2014100211364

- Difficulty date: September 4, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 23,769 hours, 22,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSCREEN SUPPORT CORRODED AT BS 349.  REMOVED CORROSION IAW SRM 51-21-06-00 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00-01, & TR 53-27.  REMOVED AND REPLACED THE SUPPORT ANGLE IAW SRM 51-40-11, 51-42-06, 51-42-13, AND 51-42-20.
